Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Tulsa, OK

May 13, 2010Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 13, 2010, 12:59 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2010, 12:59 AM CDT (05:59 UTC)
Expired
May 13, 2010, 2:00 AM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 9:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WUUS54 KTSA 130559
SVRTSA
OKC113-117-130700-
/O.NEW.KTSA.SV.W.0049.100513T0559Z-100513T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT THU MAY 13 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 200 AM CDT

* AT 1254 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 18 MILES WEST OF GRAINOLA TO 13 MILES NORTHWEST OF
  SHIDLER TO 15 MILES WEST OF FAIRFAX...MOVING NORTHEAST AT 55 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 65 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BIGHEART...BURBANK...FAIRFAX...FORAKER...GRAINOLA...HULAH...
  PAWHUSKA...PEARSONIA AND SHIDLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3699 9601 3678 9601 3645 9696 3653 9700
      3656 9690 3660 9691 3659 9699 3670 9695
      3676 9689 3676 9683 3679 9676 3700 9674
TIME...MOT...LOC 0559Z 246DEG 50KT 3703 9689 3689 9680
          3661 9689

$$
3 follow-up statements
984 
WWUS54 KTSA 130617
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT THU MAY 13 2010

OKC117-130624-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-100513T0700Z/
PAWNEE OK-
117 AM CDT THU MAY 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED...

LAT...LON 3699 9601 3678 9601 3654 9671 3656 9675
      3660 9691 3659 9699 3670 9695 3676 9689
      3676 9683 3679 9676 3700 9674
TIME...MOT...LOC 0614Z 245DEG 49KT 3703 9662 3687 9658
          3662 9680

$$

OKC113-130700-
/O.CON.KTSA.SV.W.0049.000000T0000Z-100513T0700Z/
OSAGE OK-
117 AM CDT THU MAY 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY
CONTINUES...

AT 112 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRAINOLA TO FORAKER TO 7 MILES WEST OF FAIRFAX...
MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THE STRONGEST STORMS IN THE LINE WERE NEAR GRAINOLA...SHIDLER...AND 
JUST SOUTHWEST OF BURBANK AT 1215 AM. 

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FAIRFAX...
PEARSONIA...BIGHEART AND HULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHERN OSAGE COUNTY.

&&

LAT...LON 3699 9601 3678 9601 3654 9671 3656 9675
      3660 9691 3659 9699 3670 9695 3676 9689
      3676 9683 3679 9676 3700 9674
TIME...MOT...LOC 0614Z 245DEG 49KT 3703 9662 3687 9658
          3662 9680

$$
166 
WWUS54 KTSA 130639
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT THU MAY 13 2010

OKC113-130700-
/O.CON.KTSA.SV.W.0049.000000T0000Z-100513T0700Z/
OSAGE OK-
139 AM CDT THU MAY 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY
CONTINUES...

AT 130 AM CDT...THE LEADING EDGE OF A LINE OF STRONG TO SEVERE 
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 13 MILES 
NORTHWEST OF BIGHEART TO 9 MILES SOUTHEAST OF SHIDLER...MOVING EAST 
AT 50 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIGHEART
AND HULAH.

THE LINE OF STORMS WAS WEAKENING...ALTHOUGH WIND GUSTS WERE MEASURED 
TO 47 MPH AT THE FORAKER MESONET AT 130 AM. WIND GUSTS OF 50 TO 60 
MPH WILL STILL BE POSSIBLE...ESPECIALLY OVER FAR NORTHERN OSAGE 
COUNTY THROUGH 2 AM.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHERN OSAGE COUNTY.

&&

LAT...LON 3654 9671 3700 9663 3699 9601 3678 9601
TIME...MOT...LOC 0635Z 248DEG 42KT 3702 9630 3668 9652

$$
402 
WWUS54 KTSA 130655
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CDT THU MAY 13 2010

OKC113-130704-
/O.EXP.KTSA.SV.W.0049.000000T0000Z-100513T0700Z/
OSAGE OK-
155 AM CDT THU MAY 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY EXPIRES
AT 200 AM CDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND MODERATE RAIN WILL STILL BE SCATTERED OVER NORTHERN 
OSAGE COUNTY THROUGH 3 AM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT. 

LAT...LON 3654 9671 3700 9663 3699 9601 3678 9601
TIME...MOT...LOC 0654Z 248DEG 42KT 3698 9613 3677 9624

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 11:47 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 12, 11:47 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT WED MAY 12 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS EASTERN OKLAHOMA
AHEAD OF AN APPROACHING COLD FRONT...IN GENERAL VFR CONDITIONS WILL
PREVAIL EARLY IN THE PERIOD. THUNDERSTORMS WILL BECOME MORE
WIDESPREAD OVER NORTHEAST OKLAHOMA AFTER 09Z WITH THE ARRIVAL OF
THE FRONT...WHILE LOW STRATOCU WILL INCREASE ELSEWHERE TO BRING
WIDESPREAD MVFR CEILINGS. FRONT WILL MOVE SLOWLY SOUTHEAST AND
REACH MLC AROUND 15Z...FINALLY TO FSM BY 20Z. SOME DECREASE IN
STORMS COVERAGE PROBABLE THURSDAY AFTERNOON WITH WEAKENING LOW
LEVEL JET AND SOME IMPROVEMENT IN CIGS LIKELY AFTER 00Z.

&&

.PREV DISCUSSION... /ISSUED 905 PM CDT WED MAY 12 2010/

DISCUSSION...
THE 00Z NORMAN SOUNDING HAS SOMEWHAT OF AN INVERTED
V LOOK.  THE LIGHT SHOWERS FROM OSAGE COUNTY SOUTH INTO
WESTERN CREEK COUNTY HAVE PRODUCED GUSTY WINDS.
THE PEAK WIND AT PAWNEE REACHED NEAR 50 MPH.  WINDS
OF 40 TO 50 MPH WILL OCCUR WITH SOME OF THE WEAK
CONVECTION IN NORTHEAST OKLAHOMA.  WE HAVE ISSUED
A SIGNIFICANT WEATHER ALERT FOR THESE WINDS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...14
Hazardous weather outlook, May 12, 9:47 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT WED MAY 12 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
947 PM CDT WED MAY 12 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...
THUNDERSTORMS WILL INCREASE ACROSS EASTERN OKLAHOMA INTO
THE OVERNIGHT HOURS.  ENOUGH ELEVATED INSTABILITY AND
SUFFICIENT WIND SHEAR IS IN PLACE FOR SEVERAL OF THE
STORMS TO BECOME SEVERE.  HAIL WILL BE THE PRIMARY THREAT...
BUT A FEW WIND GUSTS TO 60 MPH WILL BE POSSIBLE.

A COLD FRONT IS MOVING INTO NORTHEAST OKLAHOMA.  THE
FRONT WILL REACH A LINE FROM NEAR JOPLIN TO OKMULGEE BY SUNRISE.
THE FRONT WILL NOT MARK THE END TO THE THUNDERSTORMS AS LOW-LEVEL
WINDS WILL BE ORIENTED TO OVERRUN THE FRONT...MAINTAINING THE LIFT
NECESSARY TO SUPPORT STORMS.  THIS WILL RESULT IN SOME
LOCATIONS IN NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44 RECEIVING
2 TO 3 INCHES OF RAIN TONIGHT...AND THIS COULD CAUSE A LOCAL
FLASH FLOOD THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION IN NORTHEAST OKLAHOMA WILL BE NECESSARY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL CONTINUE BOTH AHEAD AND BEHIND THE
FRONT ON THURSDAY AS IT CROSSES EASTERN OKLAHOMA AND WESTERN
ARKANSAS.  ISOLATED SEVERE STORMS WILL BE POSSIBLE ON THURSDAY
WITH HAIL THE PRIMARY THREAT.

THE FRONT WILL STALL IN THE AREA THURSDAY NIGHT AND BEGIN A SLOW
DRIFT BACK TO THE NORTH INTO THE WEEKEND.  WITH THE FRONT IN THE
AREA THERE WILL BE A DAILY CHANCES OF THUNDERSTORMS.  AT THIS TIME
THERE ARE NO MAJOR UPPER-LEVEL SYSTEMS EXPECTED IN THE REGION INTO
THE WEEKEND...SO LARGE SCALE SEVERE WEATHER EPISODES ARE NOT EXPECTED.
HOWEVER...EACH DAY THERE WILL BE A LIMITED LOCAL SEVERE STORM RISK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 12, 9:29 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT WED MAY 12 2010

OKZ060-061-130300-
ROGERS OK-TULSA OK-
929 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS AND NORTHERN TULSA

AT 930 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...OWASSO AND COLLINSVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3636 9557 3607 9589 3617 9604 3618 9601
      3622 9601 3648 9579
TIME...MOT...LOC 0230Z 217DEG 39KT 3616 9592
Local storm report, May 12, 9:33 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             10 SSE BRISTOW          35.70N 96.32W
05/12/2010  E1.00 INCH       CREEK              OK   BROADCAST MEDIA

            ESTIMATED QUARTER SIZE HAIL 10 MILES SOUTH OF BRISTOW AND
            2 MILES EAST OF HIGHWAY 48

0923 PM     HAIL             3 SW TULSA              36.10N 95.96W
05/12/2010  E0.88 INCH       TULSA              OK   BROADCAST MEDIA

            ESTIMATED NICKEL SIZE HAIL AT INTERSTATE 44 AND RIVERSIDE

&&

DMJ
Local storm report, May 12, 9:45 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             1 WSW TULSA             36.13N 95.94W
05/12/2010  E0.50 INCH       TULSA              OK   BROADCAST MEDIA

            31ST AND HARVARD

0933 PM     HAIL             2 N TULSA               36.16N 95.92W
05/12/2010  E0.50 INCH       TULSA              OK   BROADCAST MEDIA

            RELAYED THROUGH MEDIA OF DIME HAIL AT TULSA INTERNATIONAL
            AIRPORT

&&

DMJ
Special weather statement, May 12, 11:24 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT WED MAY 12 2010

OKZ064>066-070-071-073-130515-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-
1124 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE AND SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND NORTHERN PITTSBURG

AT 1115 PM CDT...A LARGE AREA OF SHOWERS AND ISOLATED THUNDERSTORMS
WERE MOVING ACROSS PORTIONS OF EASTERN OKLAHOMA BETWEEN TULSA AND
MCALESTER.  SOME OF THESE WILL BE CAPABLE OF PRODUCING WIND GUSTS OF
40 TO 50 MPH AS THEY MOVE NORTHEAST.

AREAS THAT WILL BE AFFECTED BY THESE WINDS INCLUDE ALL OR PORTIONS
OF OKMULGEE...CREEK...MUSKOGEE...OKFUSKEE...MCINTOSH...AND PITTSBURG
COUNTIES.

AGAIN...LOCAL WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE IN THESE
AREAS THROUGH 1215 AM.

LAT...LON 3588 9660 3584 9570 3583 9565 3578 9561
      3581 9533 3503 9549 3498 9607 3505 9609
      3516 9599 3529 9599 3529 9643 3546 9645
      3542 9649 3544 9656 3538 9655 3541 9662
TIME...MOT...LOC 0415Z 203DEG 45KT 3506 9617
Special weather statement, May 13, 12:10 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT THU MAY 13 2010

OKZ061-062-067-068-070-130600-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-ROGERS OK-WAGONER OK-
1210 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND WESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     WAGONER...SOUTHERN ROGERS AND SOUTHERN MAYES

AT 1208 AM CDT...VERY STRONG SOUTHERLY WINDS JUST OFF THE GROUND MAY
OCCASIONALLY BE FORCED TO THE GROUND BY SHOWERS AND ISOLATED
THUNDERSTORMS MOVING ACROSS MUSKOGEE AND WAGONER COUNTIES. OTHER
LOCATIONS THAT MAY BE AFFECTED INCLUDE SOUTHERN PORTIONS OF
ROGERS...MAYES...AND WESTERN CHEROKEE COUNTIES.

WIND GUSTS TO 50 MPH WILL BE POSSIBLE IN THESE AREAS THROUGH 1 AM.

LAT...LON 3564 9512 3564 9513 3557 9513 3556 9514
      3556 9570 3557 9571 3573 9571 3574 9573
      3636 9577 3636 9501
TIME...MOT...LOC 0505Z 197DEG 36KT 3578 9561
Special weather statement, May 13, 12:35 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CDT THU MAY 13 2010

OKZ054-130600-
OSAGE OK-
1235 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 1233 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 37 MILES NORTHWEST OF APPERSON TO 26 MILES WEST OF
APPERSON TO 36 MILES SOUTHWEST OF APPERSON...MOVING NORTHEAST AT 65
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
SHIDLER...BURBANK...PEARSONIA...BIGHEART...FORAKER AND GRAINOLA.

THE STRONGEST STORMS WILL LIKELY AFFECT THE AREA NORTHWEST OF A LINE
FROM BURBANK TO LAKE HULAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9617 3684 9619 3660 9688 3659 9704
      3668 9708 3671 9705 3670 9701 3670 9694
      3676 9689 3676 9683 3678 9681 3679 9676
      3696 9676 3700 9674
TIME...MOT...LOC 0533Z 240DEG 57KT 3700 9733 3677 9720
          3652 9731

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:36 PM CDTSpecial Weather StatementTSACreek24 min
May 12, 8:40 PM CDTSevere Thunderstorm WarningTSACreek35 min
May 12, 8:59 PM CDTSpecial Weather StatementTSAOsage, Pawnee31 min
May 12, 9:29 PM CDTSpecial Weather StatementTSATulsa31 min
May 12, 11:24 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee, Okmulgee51 min
May 12, 11:52 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg35 min
May 13, 12:10 AM CDTSpecial Weather StatementTSAMayes, Muskogee, Wagoner50 min
May 13, 12:35 AM CDTSpecial Weather StatementTSAOsage25 min
May 13, 4:10 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
May 13, 4:16 AM CDTSpecial Weather StatementTSACreek, Pawnee44 min
May 13, 4:35 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more55 min
May 13, 4:56 AM CDTSevere Thunderstorm WarningTSAMayes, Nowata, Osage, Rogers, Tulsa, Washington43 min
May 13, 5:09 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 4 more51 min
May 13, 5:22 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa, Rogers53 min
May 13, 5:24 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg51 min
May 13, 5:45 AM CDTTornado WarningTSAAdair, Cherokee30 min
May 13, 5:52 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Ottawa68 min
May 13, 6:05 AM CDTSpecial Weather StatementTSAHaskell, Latimer, McIntosh40 min
May 13, 6:13 AM CDTSevere Thunderstorm WarningTSAOttawa18 min
May 13, 9:27 AM CDTRiver Flood WarningTSAOttawa3 days
May 13, 11:48 AM CDTSpecial Weather StatementTSAPittsburg42 min
May 13, 11:59 AM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg37 min
May 13, 12:39 PM CDTSpecial Weather StatementTSAAtoka66 min
May 13, 1:30 PM CDTSpecial Weather StatementTSAPushmataha60 min
May 13, 1:46 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah59 min
May 13, 1:49 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha56 min
May 13, 2:42 PM CDTSpecial Weather StatementTSALeFlore33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.